MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550225-38
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The reported patient effects of angina and thrombosis are listed in the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use(ifu) as known patient effects of coronary stenting procedures.The investigation determined the reported difficult to position and subsequent treatment appear to be related to the operational context of the procedure.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the patient was admitted with st elevation myocardial infarction.Coronary catheterization was performed and 5000 units of heparin and 180 mg of brilinta were administered.The 2.25 x 38 mm xience sierra stent was implanted in the 2nd obtuse marginal artery.No issues were noted during stent implantation.The patient remained in the cath lab following the procedure.About 20 minutes post procedure, the patient began to experience chest pain.Angiography was performed and it was noted that there was thrombus in the stented area.The vessel was rewired and balloon dilatation was performed.Additional stenting was attempted, but the stent delivery system could not pass through the implanted stent.No additional intervention was performed, as the vessel was opened after the balloon angioplasty.There was no adverse patient sequela or a clinically significant delay in the procedure.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7599423
Report Number2024168-2018-04465
Device Sequence Number1422363
Product Code NIQ
UDI-Device Identifier08717648227066
UDI-Public08717648227066
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2019
Device Catalogue Number1550225-38
Device Lot Number8042341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight104